MathSciNet Relay Station
MathSciNet bibliographic data
MR2223210 (2007f:60031) 60G15
Anshin, A. B. On the probability of simultaneous extrema of two Gaussian nonstationary processes. (Russian) Teor. Veroyatn. Primen. 50 (2005), no. 3, 417--432; translation in Theory Probab. Appl. 50 (2006), no. 3, 353–366
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement